[1] D. Gale:
The theory of linear economic models. McGгawHill - New York, 1960.
MR 0115801
[2] D. Gale, H. Nikaido:
The Jacobian matrix and global univalence of mapping. Math. Ann., 159 (1965), 81-93.
MR 0204592
[3] C. B. Garcia, W. I. Zangwill:
On univalence and P-matrices. Lin. Alg. and its Appl., 24 (1979), 239-250.
MR 0524840 |
Zbl 0404.90090
[5] K. Inada:
The product coefficient matrix and the Stolper-Samuelson condition. Econometrica 39 (1971), 219-235.
MR 0452537
[6] K. Kuratowski:
Topology vol. I. Academic Press - New York -San Francisco-London, 1969.
MR 0217751
[7] A. Mas-Colell:
Homeomorphisms of compact convex sets and the Jacobian matrix. SIAM J. Math. Anal. 10 (1966), 1105-1109.
MR 0547799
[8] G. H. Meisteгs, C. Olech: A Jacobian condition for injectivity of differentiable plane maps. to appeaг in Ann. Math. Polon.
[9] C. Olech:
On the global stability of an autonomous system on the plane. Contribution to Diff. Eq. 1 (1963), 389-400.
MR 0147734 |
Zbl 0136.08602
[10] T. Parthasarathy:
On global univalence theorems. Lecture Notes in Mathematics 977, Springer-Verlag, Berlin-Heidelberg-New York 1983.
MR 0694845 |
Zbl 0506.90001
[11] T. Parthasarathy, G. Ravindran:
The Jacobian matrix, global univalence and completely mixed games. Math. O. R. 11 (1986), 663-671.
MR 0865561 |
Zbl 0652.26016
[12] T. Parthasarathy, G. Ravindran:
N-matrices. Preprint, Indian Statistical Institute, New Delhi 1989.
MR 1071701
[13] G. Ravindran:
Completely mixed games, Jacobian matrix and univalence. J. of Orissa Math. Soc., 4 (1985), 129-140.
MR 0950467 |
Zbl 0644.26012
[14] T. Ważewski:
Sur l'évaluation du domaine d'existence des fonctions implicites réelles ou complexes. Annal. de la Société Polonaise de Mathématique, 20 (1947), 81-120.
MR 0026100